# SDR 08FDEA03714

- Difficulty date: September 3, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARC074415
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E PANEL MATING SURFACE IS WORN OUT BY THE OUTBOARD FLAP; INBOARD HINGE FITTING.  REMOVED ANGLE & ATTACH ANGLE IAW SRM 51-31-01 VOL II.  FABRICATED A NEW ANGLE IAW DWG ARG 0744;  REV "J ".  ALODINED IAW SRM 51-21-01 VOL II.  PRIMED IAW SRM 51-21-01;  VOL II.  TOP COATED IAW SRM 51-21-01 VOL II.    INSTALLED ANGLE IAW SRM 51-21-01 VOL II.  INSTALLED PANEL IAW SRM 51-31-01 VOL II.
